# SDR DALA2014081104605

- Difficulty date: August 9, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 107,858 hours, 15,739 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK DUE TO SMOKE COMING FROM THE FORWARD GALLEY OVENS. CREW FOLLOWED THE QRH AND  PULLED CIRCUIT BREAKERS.  SMOKE DISSIPATED BUT EXCESSIVE HEAT REMAINED IN THE AREA.  MAINTENANCE FOUND THAT ALL THREE FORWARD GALLEY OVENS HAD EVIDENCE OF SMOKE. REPLACED THE OVENS.
